American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(20F38) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Elías Baro, Eric Jaligot and Margarita Otero. Commutators in groups definable in o-minimal structures. Proc. Amer. Math. Soc. 140 (2012) 3629-3643.
Abstract, references, and article information
View Article: PDF

[2] Louis Funar. Two questions on mapping class groups. Proc. Amer. Math. Soc. 139 (2011) 375-382. MR 2729098.
Abstract, references, and article information
View Article: PDF

[3] Hisaaki Endo and Yusuf Z. Gurtas. Lantern relations and rational blowdowns. Proc. Amer. Math. Soc. 138 (2010) 1131-1142. MR 2566578.
Abstract, references, and article information
View Article: PDF

[4] Elizabeth Hanbury. Homological stability of non-orientable mapping class groups with marked points. Proc. Amer. Math. Soc. 137 (2009) 385-392. MR 2439464.
Abstract, references, and article information
View Article: PDF

[5] Jaka Smrekar. Periodic homotopy and conjugacy idempotents. Proc. Amer. Math. Soc. 135 (2007) 4045-4055. MR 2341957.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Bernard Badzioch and Mark Feshbach. A note on localizations of perfect groups. Proc. Amer. Math. Soc. 133 (2005) 693-697. MR 2113917.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Jerónimo Díaz-Cantos, Juan González-Meneses and José M. Tornero. On the singular braid monoid of an orientable surface. Proc. Amer. Math. Soc. 132 (2004) 2867-2873. MR 2063105.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] C. K. Fong and A. R. Sourour. The semigroup generated by a similarity orbit or a unitary orbit of an operator. Proc. Amer. Math. Soc. 131 (2003) 3203-3210. MR 1992861.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Mustafa Korkmaz and Burak Ozbagci. Minimal number of singular fibers in a Lefschetz fibration. Proc. Amer. Math. Soc. 129 (2001) 1545-1549. MR 1713513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Gábor Elek. The $K$-theory of Gromov's translation algebras and the amenability of discrete groups. Proc. Amer. Math. Soc. 125 (1997) 2551-2553.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Kerry N. Jones. A norm on the fundamental group of non-Haken $3$-manifolds . Proc. Amer. Math. Soc. 120 (1994) 305-309. MR 1186989.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Carlos Arteaga. Centralizers of immersions of the circle . Proc. Amer. Math. Soc. 109 (1990) 849-853. MR 1013962.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] E. R. Cowie. An analytic characterization of groups with no finite conjugacy classes . Proc. Amer. Math. Soc. 87 (1983) 7-10. MR 677219.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1